# SDR CALA2025032503173

- Difficulty date: March 22, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 88,303 hours, 11,407 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 75860004
- Part serial: 0018
- Condition: Faulted
- Location: Steeringing
- Part time: 803,964 hours, 718,446 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MLG STEERING EICAS ON TAKEOFF ROLL. ABORTED T/O AT 40 KNTS LIGHT BRAKING. LOCKED BOTH MAINS AND PULLED CB N27 ON THE P110 PANEL PER MEL, REQUSET RELIEF PULLED AND COLLARED N27 ON THE P110 PANEL TOMC APPROVED REF MEL 3253A COMPLIED WITH MEL MMSG 32-63010 MG STEERING POWER CONTROL ACTUATOR (LEFT) IS UNSERVICEABLE. PLEASE ACP WIRING CHECKS REF FTD 32-21002 PHOTO ATTACHED TO ISOLATE FAULT. IADLM CIFFERELLO PHOTO ADDED EXISTING & FAULT HISTORY SHOWED MX MSGS 32-68840, 32-61020 & 32-61030. PER MX MSG 32-61030, ACP TILLER CHECK, EXAMINED HARNESS AT MSGPCA DM32163 & CHECKED P7 TO GRD AND MGSCU BENCH PLUG DM32037AC. REPLACED MGSCU & OPS CHK GOOD PER AMM32-53-02. NO CHAPT 32 EXISTING OR EICAS MSGS PRESENT.PARTS USED: 27-3250-9-0001, QTY :1 ROTABLE PARTS CHG:TT # 1752047 SN OFF 0018 PN OFF 27-3250-9-0001.UNIT, CONTROL, OFF 27-3250-9-0001 0018 ON 27-3250-9-0001 0200
